Stetigkeitssätze für halbeinfache Liesche Gruppen

B. L., van der Waerden

Mathematische Zeitschrift (1933)

  • Volume: 36, page 780-786
  • ISSN: 0025-5874; 1432-1823

How to cite


van der Waerden, B. L.,. "Stetigkeitssätze für halbeinfache Liesche Gruppen." Mathematische Zeitschrift 36 (1933): 780-786. <>.

author = {van der Waerden, B. L.,},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {780-786},
title = {Stetigkeitssätze für halbeinfache Liesche Gruppen},
url = {},
volume = {36},
year = {1933},

AU - van der Waerden, B. L.,
TI - Stetigkeitssätze für halbeinfache Liesche Gruppen
JO - Mathematische Zeitschrift
PY - 1933
VL - 36
SP - 780
EP - 786
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.